# SDR SWIA971718

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118B
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NUMBER TWO INVERTER FAILED.  TRIED TO RESET, DID NOT RESET.  RETURNED TO SLC.  REPLACED NUMBER TWO INVERTER, SECURED AND SAFETIED.  INSTALLED PANEL, ALSO REPLACED CONNECTORS P0228 AND J0228.  OPS CHECK GOOD PN ON: PC2511C, SN OFF:  1797 SN OFF: 1673.
